Mathematical Research Letters

Volume 24 (2017)

Number 3


Building hyperbolic metrics suited to closed curves and applications to lifting simply

Tarik Aougab, Jonah Gaster, Priyam Patel, and Jenya Sapir

pp. 593-617

The quantum divided power algebra of a finite-dimensional Nichols algebra of diagonal type

Nicolás Andruskiewitsch, Iván Angiono, and Fiorela Rossi Bertone

pp. 619-643

On the Chern–Yamabe problem

Daniele Angella, Simone Calamai, and Cristiano Spotti

pp. 645-677

K-stability for Kähler manifolds

Ruadhaí Dervan and Julius Ross

pp. 689-739

Compact Kähler manifolds with positive orthogonal bisectional curvature

Huitao Feng, Kefeng Liu, and Xueyuan Wan

pp. 767-780

From state integrals to $q$-series

Stavros Garoufalidis and Rinat Kashaev

pp. 781-801

Scattering-like phenomena of the periodic defocusing NLS equation

T. Kappeler, B. Schaad, and P. Topalov

pp. 803-826

Some characters that depend only on length

Alexander R. Miller

pp. 879-891